Quantum hyperplane section theorem for homogeneous spaces

Bumsig Kim Department of Mathematics, Pohang University of Science and Technology

TBD mathscidoc:1701.331873

Acta Mathematica, 183, (1), 71-99, 1998.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{bumsig1998quantum,
  title={Quantum hyperplane section theorem for homogeneous spaces},
  author={Bumsig Kim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334209661582},
  booktitle={Acta Mathematica},
  volume={183},
  number={1},
  pages={71-99},
  year={1998},
}
Bumsig Kim. Quantum hyperplane section theorem for homogeneous spaces. 1998. Vol. 183. In Acta Mathematica. pp.71-99. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334209661582.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved